Avatar
Please consider registering
guest
sp_LogInOut Log In sp_Registration Register
Register | Lost password?
Advanced Search
Forum Scope


Match



Forum Options



Minimum search word length is 3 characters - maximum search word length is 84 characters
sp_TopicIcon
medicine taker from psychaitrist is there a bad effect to this ? PLS. HELP I AM DESPERATE
September 23, 2000
5:38 am
Avatar
Chloe07
New Member
Members
Forum Posts: -1
Member Since:
September 29, 2010
sp_UserOfflineSmall Offline

I am under a care of a psychiatrist and before she gave me a medicine which is QUILONIUM and ZYPREXA and I am like complaining that it made me a very passive person in aspects of everything. I became extremely a silent person..wherein I can't talk about anything. Pls. help me .. I am not the way I used to be.. when I wasn't drinking the medicine (18 yrs old and below ) I am not like this .. pls. help me.. i am 19 years old right now.

September 23, 2000
11:31 am
Avatar
tinybit14
New Member
Members
Forum Posts: -1
Member Since:
September 29, 2010
sp_UserOfflineSmall Offline

chloe07,
first of all i am not sure what you take the meds for but i am manic depressive. at one time i was on lithium and wellbutrin,right now i am just taking effexor nothing to stabalize my moods. anyhow i have switched medicines at times due to the side effects i find it important that whoever is prescribing these meds work with you. i believe i understand what you are saying it is more like you are numb to everything around you no emotions that is not good either and the whole point in taking meds is to make you able to deal and function normally (for a better lack of wording what is normal anyhow). talk to your psychiatrist if he/she does not seem concerned you should find someone who does you have a right to be involved in your treatment and it sounds like the meds have numbedyou a bit to much. mine are to make me more even in my moods but i have been where you are at and its as if i cant express any emotion at all and that to me was just as bad as being manic. your psychiatrist needs to work with you and be concerned. my age is not 14 it is 26. i do hope all works out. remember also that there are many drugs out there sometimes it is alot of experimenting before you find the one that works for you. God bless you

Forum Timezone: UTC -8
Most Users Ever Online: 247
Currently Online:
31
Guest(s)
Currently Browsing this Page:
1 Guest(s)
Top Posters:
onedaythiswillpass: 1134
zarathustra: 562
StronginHim77: 453
free: 433
2013ways: 431
curious64: 408
Member Stats:
Guest Posters: 49
Members: 110929
Moderators: 5
Admins: 3
Forum Stats:
Groups: 8
Forums: 74
Topics: 38539
Posts: 714213
Newest Members:
stanley, LarteyWellnessGroup, dr ado spell caster, Leslie Ann Satin, overmyhead201, delight1080
Moderators: arochaIB: 1, devadmin: 9, Tincho: 0, Donn Gruta: 0, Germain Palacios: 0
Administrators: admin: 21, ShiningLight: 572, emily430: 29

Copyright © 2019 MH Sub I, LLC. All rights reserved. Terms of Use | Privacy Policy | Cookie Policy | Health Disclaimer